Severe stomach pain with rasagoline


#1
My wife has been taking rasagoline 1mgm since october 2010 in conjunction with careldopa which she started a year earlier.

Last Novemeber i.e. Novemer 2011, she developed a very severe pain all over her abdomen, very sensitive touch, to an extent that she was hospitalised for tests and scans etc, all of which have been clear.

Since then, about every fortnight, the severe pain returns , lasts for about 5 days and then disappears completely for a week or two before it returns again. Is it possible that it could be a delayed reaction to rasagoline after such a long time. Her doctor thinks not, saying that any reaction to rasagoline would have been immediate i.e. in 2010.

In the absence of any other ideas or diagnosis, I am tempted to disagree and think that over a period of time she may have become hpyersentitive to the drug. Is this a possibility ?? Any comment would be welcome.

#2
Hi Concerned hubby,
Welcome to the forum.

I've done a search on this forum for previous posts on rasagiline(Azilect) but found no posts where someone reported something similar to this.

It may be a good idea to give a ring to our helpline and speak to one of our nurses to see if they have suggestions. The number is 0808 800 0303.

You can also find more information about particular drugs including side effects at http://www.medicines.org.uk/guides

I do hope it helps.

Best regards,
Ezinda